# SDR 07FDEA04865

- Difficulty date: November 19, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 20,712 hours, 10,649 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON RUNWAY WHEN POWER WAS ADVANCED NR 1 REV PRESSURIZED ON ECAM.    REMOVED AND REPLACED NR 1 ENGINE RT CDU SWITCH PER MM    78-31-04-4-07. T/R OPS GOOD PER JRH CHAPTER 7.
